# SDR QMLA2013032113043

- Difficulty date: March 21, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N406LL
- Make and model: Bell 407
- Aircraft serial: 6143
- Aircraft time: 20,720 hours
- Engine: Allsn 250C47B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407070620213
- Condition: Deformed
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BURNING PLASTIC ODOR IMMEDIATELY AFTER TURNING OFF HEATER SYS.  ODOR LASTED ABOUT 30 SECONDS AND WAS GONE. ON INSPECTION OF HEATER SYS, FOUND THE INTERIOR TRIM PANEL AT THE OUTLET OF THE AIR COMM HEATER IN THE CABIN AT THE RT SIDE AFT FACING SEAT HAD DEFORMED DUE TO HEAT AND WAS PARTIALLY OBSTRUCTING AND CAPTURING HEATER AIRFLOW.  ABLE TO REFORM THE PANEL USING A HEAT GUN TO ITS ORIGINAL SHAPE ENSURING IT WAS BACK OUT OF THE AIRFLOW PATH.  A HEAT RESISTANT DEFLECTOR TO PROTECT THE EDGE OF THE TRIM PANEL WOULD HELP PREVENT RECURRENCE OF THE PROBLEM.
